MathSciNet Relay Station
MathSciNet bibliographic data
MR1328356 (96j:20007) 20C05 (20C20)
Koshitani, Shigeo Cartan invariants of group algebras of finite groups. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2319–2323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement